... system would eventually depend on it. I was in a very physically, etc marriage at the time and only diarrhea that was all bile.. It started with an "L" I do believe and need to ask my Dr at appointment coming up soon if I could possibly get on that again since I'm going through a lot the last few months and am already taking well over max dose of Lotrime over the counter, and still having trouble with a nervous stomach once again.. If you don't know what it might possibly be, there may be a small amount of narcotic in it.. I can't remember, as to why I am asking you.. As well as what would you recommend in this position. Not due to depression.. More overwhelmed.. Already also take 1 mg of xanax 3 times daily, but no help with the nervous stomach even with that
Gambrel; could you be thinking of Lomotil which is mainly for Diarrhea and an old timer little white pill. you normally would take 2 at first sign of Diarrhea then 1 after each loose stool up to 4 or 6 per day.of course all that is made these days is the generic brand. But works just as well. if that is not it let me know and we well see if anything comes to mind. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2009 • 1 answer
Posted 19 Mar 2012 • 2 answers
Posted 5 Oct 2014 • 1 answer
I have what I have been told is a nervous system breakdown. It starts out with severe stomach cramp?
Posted 4 Feb 2017 • 2 answers
Posted 5 Aug 2017 • 0 answers